# SDR DALA2017101907683

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 51,480 hours, 17,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 AND 33 OVERHEAD BIN MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LAMPS.  OPS CHECKED GOOD.  OK FOR SERVICE.
